# SDR SWAA2025021294094

- Difficulty date: February 7, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT/ESCAPE HATCH LIGHT AND RH OVERWING SCAPE LIGHT ARE INOP L1365 OVERWING EXIT LOCATOR SIGN L751 OVERWING ESCAPE HATCH LIGHT AND L7 OVERWING SCAPE LIGHT ARE INOP.<[01] CONNECTED CONNECTORS D3668 AND D3666 AT RIGHT POSITION IAW WDM 33-51-21 AND REPLACED FUSE IN POWER SUPPLY M1669 IAW AMM 33-51-06-960-804 AND PERFORMED GOOD OPERATIONAL TEST OF RH OVERWING EXIT/ESCAPE HATCH LIGHT AND RH OVERWING SCAPE LIGHT IAW AMM 33-51-06-960-805 STEP 4.E(6).;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
